# SDR AALA202502249135

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 35,178 hours, 15,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN AREA ON FUSELAGE INNER SKIN LOCATED AT BS 283 BETWEEN STR 2L AND 3L. REPAIRED SKIN, PER B737 SRM 53-00-01-2R-REPAIR 6.
